# SDR SWAA2019020529237

- Difficulty date: December 18, 2018
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CORRODED AT BS 1019, RBL 6.  R&R WEB PER SRM & DWG.
